# SDR V0XD2017102801

- Difficulty date: October 18, 2017
- Submitted: October 28, 2017
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 15,456 hours, 12,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S2S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CRACKED IN TWO PLACES.   REMOVED AND REPLACED THE CROSSBEAM IAW SRM 51-42-13, 51-42-06, 51-42-20, 51-40-11, 51-21-11, 51-25-16, AMM 20-70-00, AND 20-22-00.
